# SDR SWAA2014100332592

- Difficulty date: September 22, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 47,421 hours, 27,622 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 COCKPIT WINDOW FRAME CRACKED IN UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
